# SDR 99ZZZX4706

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Make and model: Airbus A320-232
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 2A0001
- Condition: Spalled
- Location: Engine
- Part time: 2,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO M50 MATERIAL ON THE MAG CHIP DETECTORS.  DISASSEMBLY OF THE ENGINE REVEALED THE NR 4 BEARING EXHIBITED SPALLING DAMAGE ON THE OUTER RACE. THE BEARING WAS SUBMITTED TO THE LAB FOR ANALYSIS.  THE INVESTIGATION IS STILL IN PROGRESS AT THIS AGENCY.
